# SDR YENA20110706298

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 13,472 hours, 8,014 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2006070251
- Condition: Failed
- Location: Nr 2
- Part time: 13,456 hours, 8,007 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 36 JFK-ROC, AIR RETURN DUE TO LAV SMOKE IN FORWARD LAV WITH SMELL OF SMOKE IN CABIN.  TECHNICIAN REMOVED AND REPLCAED ACM NR 2 AS PER AMM 21-51-05.  OPS CHECK GOOD.
